# SDR DHL2005742520

- Difficulty date: September 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Engine: Pwa JT8D9
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S NR 2 WINDOW AFT LOWER INTERNAL CORNER ANGLE CRACKED AND CORRODED.  REMOVED FITTING P/N 69-367305, FABRICATED SHIMS IAW EA NR AA15-53-1 REV. IR, DRILLED UP FITTING IAW SRM 51-30-2.  INSTALLED FITTING IAW SRM 51-30-2, HEAT CHECK IAW MM 56-12-11 STEP.
